RUS  ENG
Full version
JOURNALS // Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki // Archive

Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008 Issue 2, Pages 23–26 (Mi vuu63)

This article is cited in 1 paper

MATHEMATICS

To the theory of functional-differential inclusions with impulses

A. I. Bulgakov, A. I. Korobko, O. V. Filippova

Tambov State University

Abstract: The functional-differential inclusions with Volterra (in the sense of Tikhonov) multivalued maps and impulses are dealt with. There are the theorems formulated on the prolongability of solutions as well as on the connection between a priori boundness of solutions and global solvability of such a system.

UDC: 517.911.5

Received: 20.01.2008

DOI: 10.20537/vm080209



© Steklov Math. Inst. of RAS, 2025